Jump to content





Birth Control Pills Clear Acne?

Posted by LeiB, 24 March 2014 · 280 views

yasmin acne birth control pills hormonal stress androgen isotrex help
Hi I was on yasmin contraceptive pill 2 years ago when I was 18 and it cleared my skin up completely (I didn't have a skin problem at the time) I was on it for about 3 months or so. Now 20 I went back on it and I've been on it since the start of November I think and It hasn't cleared the acne that I just got! I went docs n they say I have high levels of androgen but they think it was the stress I had.

Do u think the yasmin did this to my skin even though it cleared it once before? And even when u go on the pill the second time it should work??

Or was it stress? HELPPP !! Pls!! Need some answers!!




The question you are asking is incredibly complex. You are theorizing that the Yasmin caused your androgen

levels to rise to the level that causes acne? I think only a dermatologist or an endocrinologist could answer that. Anyhow, if your androgen levels are up Spironolactone represses androgens. I use it. I have noticed that my oil production has gone down since starting it. It's worth a shot. Peace!